JournalsowrVol. 8 / No. 2DOI 10.4171/owr/2011/26

Finite-dimensional Approximations of Discrete Groups

  • Goulnara N. Arzhantseva

    Universität Wien, Austria
  • Andreas Thom

    Technische Universität Dresden, Germany
  • Alain Valette

    Université de Neuchâtel, Switzerland
Finite-dimensional Approximations of Discrete Groups cover

You need to subscribe to download the article.

Abstract

The main objective of this workshop was to bring together experts from various fields, which are all interested in finite and finite-dimensional approximations of infinite algebraic and analytic objects, such as groups, algebras, dynamical systems, group actions, or even von Neumann algebras.